Cold/Wind Chill, Warren
- When
- January 24, 1:00 AM EST to 9:00 AM EST
- Where
- Warren forecast zone
- Reported by
- Mesonet
- Coordinates
- 40.857, -74.997 (the zone’s center; the record gives no point)
An arctic high pressure system brought in the coldest air mass of the season to New Jersey. For many places, the morning lows on the 24th were the coldest of the winter.
Every event with a place to put it; 2 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
An arctic high pressure system brought in the coldest air mass of the season to New Jersey. For many places, the morning lows on the 24th were the coldest of the winter. In addition, northwest winds produced wind chill factors below zero in most of the state and as low as around fifteen degrees below zero in Sussex County. Actual low temperatures were in the single numbers with below zero low temperatures in the Raritan Basin and Northwest New Jersey. Actual low temperatures included 17 degrees below zero in Pellettown (Sussex County), 14 degrees below zero in Pequest (Warren County), 11 degrees below zero in Sussex (Sussex County), 9 degrees below zero in Somerville (Somerset County) and Kingwood (Hunterdon County), 4 degrees below zero in Belvidere (Warren County), 3 degrees below zero in Flemington (Hunterdon County), 0 in Lakehurst (Ocean County), 2 degrees above zero in Boonton (Morris County), Berkeley Township (Ocean County), New Brunswick (Middlesex County) and Marlboro (Monmouth County), 3 degrees above zero in Trenton (Mercer County) and Belmar (Monmouth County), 4 degrees above zero in Sicklerville (Camden County), 5 degrees above zero at the Atlantic City International Airport and Lumberton (Burlington County) and 9 degrees above zero in Wildwood (Cape May County).
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Jan 23, 11:32 PM EST, 1 hour 28 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1132 PM EST SUN JAN 23 2011 .SYNOPSIS... COLD HIGH PRESSURE OVER THE GREAT LAKES BUILDS TO THE MID ATLANTIC COAST BY NOON MONDAY AND MOVES OFFSHORE MONDAY NIGHT. LOW PRESSURE ALONG THE GULF COAST TUESDAY INTENSIFIES INTO A LARGE STORM EAST OF THE MID ATLANTIC COAST WEDNESDAY...WITH THE POTENTIAL TO BRING SUBSTANTIAL AMOUNTS OF PRECIPITATION TO THE AREA. THIS STORM DEPARTS TO THE EAST OF NEW ENGLAND LATE WEDNESDAY NIGHT. WEAK HIGH PRESSURE FOLLOWS FOR THE END OF THE WEEK. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... TEMPERATURES CONTINUE THEIR FREEFALL THIS EVENING IN PLACES WHERE THE GRADIENT HAS BEEN CUT OFF BY THE LOW LEVEL INVERSION. KMJX ALREADY 5 ABOVE IN THE PINE BARRENS...AND KSMQ ALREADY 6 DEGREES. LOW TEMPERATURES WERE DROPPED A BIT MORE FOR THE OVERNIGHT IN PROTECTED LOCATIONS...AND NOT MUCH CHANGE FOR NOW ELSEWHERE. WINDS REMAIN UP OVER THE HIGH TERRAIN OF THE SOUTHERN POCONOS...AND THE WIND CHILL ADVISORY REMAINS IN EFFECT THERE. NOT SURE IF THIS AREA WILL SEE THE GRADIENT CUT OFF AS WELL...BUT EXPOSED AREAS PROBABLY DONT LOSE THE WIND COMPLETELY TONIGHT. && .SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/... MONDAY...DRY WITH INCREASING AFTERNOON CLOUDINESS...LITTLE MIXING DUE TO HIGH PRESSURE OVERHEAD AND TEMPERATURES STRUGGLING TO RISE TO BETWEEN 15 AND 25F. 12Z ECMWF CONFIRMS THE GFS MOS MAX TEMP FCST. MONDAY NIGHT AND TUESDAY...MAINTAINED CONTINUITY. SORT OF SANDWICHED IN BETWEEN A LIGHT SNOW GENERATING WARM ADVECTION PATTERN MAINLY TO OUR NORTH AND A SHORT WAVE TO OUR SOUTH PASSING THRU THE 500 MB RIDGE THAT MIGHT GENERATE A FEW SHOWERS ALONG THE SE EDGE OF THE FORECAST AREA TUESDAY. AS IT STANDS NOW...WE SHOULD REMAIN DRY BUT WITH VARIABLE CLOUDINESS AND MILDER TEMPS. TUESDAY NIGHT-WEDNESDAY...HAVE MOVED FORWARD INDICATING A STRONGER LIKELIHOOD OF WINTRY PRECIPITATION MOVING INTO THE AREA FROM S TO N LATE TUESDAY NIGHT. THE BULK SHOULD OCCUR DURING THE DAY WEDNESDAY. WE SEE THERE CONTINUES TO BE LARGE MODEL VARIABILITY EVEN WITH THE 18Z NAM FLOPPING BACK TO A NON EVENT. HOWEVER...JUST COULDNT IGNORE THE CYCLICALLY CONSISTENT ECMWF/UKMET AND GENERALLY MORE CONSISTENT GEFS INDICATING AN EVENT. THIS ALSO BLENDS WELL WITH HPC. AM NOT OFFERING DETAILS HEREIN DUE TO MARGINAL THERMAL PROFILES AND VARIABLE LIFT BEING IMPORTANT IN THE FINAL SNOW/ICE DETERMINATIONS. JUST TOO FAR AWAY WITH TOO MUCH SPREAD IN SOLUTIONS. THE 12Z/23 NAEFS CONTINUES TO FAVOR THE COAST FOR SIGNIFICANT QPF WITH THE RISK OF 1 INCH OF QPF RANGING FROM 20 PERCENT IN EASTERN PA TO 50 PCT IN FAR SE SECTION OF NJ AND DEL. THERMAL PROFILES INDICATE A MIX AND IF SNOW...A WET SNOW. FOR NOW...IT APPEARS MUCH OF THE PCPN IN SE NJ AND SE 2/3 RDS OF DEL SHOULD BE RAIN BUT ONCE YOU GET TO THE I95 FROM NYC TO PHL-ILG AND POINTS NW...IT LOOKS LIKE A WINTRY MIX OF MESS. HOWEVER...WATER EQUIVALENT QPF AMOUNTS IN THIS WINTRY MIX MAY BE ONE HALF INCH OR LESS. OTHER FACTORS SUCH AS FGEN/BANDING AND SNOWGROWTH ALL PLAY A ROLE IN WINTRY AMOUNTS. LOW PROBABILITY OF WIND ADVISORY CRITERIA ALONG PORTIONS OF THE COAST LATE WED. && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... THE LONG TERM PERIOD WILL START OFF WITH THE END GAME OF THE COASTAL LOW. 12Z GFS AND ECMWF GUIDANCE ARE SIMILAR WITH THE STRENGTH AND POSITIONING OF THE NEGATIVELY TILTED CLOSED UPPER LOW LIFTING THROUGH THE AREA EARLY WEDNESDAY NIGHT. AS COLDER AIR FILTERS BACK INTO THE REGION ANY MIXED OR LIQUID PRECIPITATION CENTRAL AND SOUTH WILL BE TRANSITIONING BACK TO FROZEN...BUT PROBABILITIES EARLY AT NIGHT WERE KEPT IN THE CHANCE RANGE FOR NOW...HIGHEST NORTH AND LOWEST SOUTH. PROBABILITIES WERE THEN LOWERED TO LOW CHANCE FAR NORTH EARLY THURSDAY MORNING AND DRY ELSEWHERE...WITH JUST A CHANCE OF FLURRIES FAR NORTH DURING THURSDAY MORNING. OTHERWISE COLD HIGH PRESSURE WILL BUILD OVER THE AREA WITH A COLD AIR ADVECTION PATTERN ALOFT TO CLOSE THE WEEK. THE ECMWF ACTUALLY BRINGS ANOTHER FAIRLY GOOD TROUGH THROUGH ABOUT FRIDAY NIGHT...BUT SURFACE REFLECTION IS FURTHER SOUTH WITH JUST A BRIDGING TROUGH THROUGH OUR AREA TO THE NORTHWEST TO A SIGNIFICANT GREAT LAKES LOW. THIS WAS IGNORED FOR NOW. WITH TIMING DIFFERENCES...A COLD FRONT ASSOCIATED WITH THIS LOW TO OUR NORTH IS FORECAST TO COME THROUGH ABOUT SATURDAY NIGHT...AND SNOW SHOWER CHANCES WERE ADDED THEN. A FAST FLOW ALOFT LOOKS LIKE IT WILL CONTINUE TO BRING ACTIVE WEATHER OUR WAY THROUGH THE END OF JANUARY...WITH THE ECMWF THE MORE AMPLIFIED SOLUTION. GUIDANCE TEMPERATURES WERE A LITTLE LOWER THAN SATURDAYS GUIDANCE...WHICH SEEMS REASONABLE GIVEN THE UPPER FLOW PATTERN. && .AVIATION /06Z MONDAY THROUGH FRIDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. WINDS HAVE DROPPED OFF THIS EVENING AS THE TIGHT PRESSURE GRADIENT BETWEEN LOW PRESSURE WELL TO OUR NORTHEAST AND HIGH PRESSURE ARRIVING FROM THE GREAT LAKES HAS WANED. THE LARGE SURFACE HIGH WILL BUILD INTO THE AREA OVERNIGHT AND THE WINDS WILL CONTINUE TO DIMINISH. THE STRATOCUMULUS DIMINISHED THIS AFTERNOON..AND CLEAR SKIES WILL CONTINUE TONIGHT. VFR CONDITIONS WILL PREVAIL THROUGH THE PERIOD. AS THE SURFACE HIGH SETTLES OVER THE AREA TONIGHT, MOST TERMINALS SHOULD HAVE THE SURFACE WIND GO LIGHT AND VARIABLE. AS THIS STRONG HIGH PRESSURE SYSTEM BEGINS TO SHIFT OFF THE COAST MONDAY AFTERNOON, THE LIGHT AND VARIABLE WIND WILL TEND TO SHIFT TO A SOUTHEAST OR SOUTH DIRECTION. THE AIRMASS ALOFT IS FORECAST TO BEGIN MODERATING DURING MONDAY, AND HIGH AND THEN MID LEVEL CLOUDS WILL DEVELOP AS THIS PROCESS OCCURS. OUTLOOK... AS MILDER AIR WORKS ITS WAY INTO THE AREA MONDAY NIGHT INTO TUESDAY, BANDS OF MAINLY MID LEVEL CLOUDS MAY RESULT. AS A WARM FRONT TYPE FEATURES LIFTS NORTHWARD NEAR OUR AREA MONDAY NIGHT, THERE IS A SMALL CHANCE OF SOME SNOW SHOWERS DEVELOPING MAINLY FROM KPHL TO KTTN ON WESTWARD. THE SURFACE FLOW WILL BECOME SOUTHWESTERLY MONDAY NIGHT AND ESPECIALLY TUESDAY GENERALLY IN THE 5 TO 10 KNOT RANGE. WE THEN TURN OUR ATTENTION TO A STORM DEVELOPING ACROSS THE GULF COAST STATES MONDAY INTO TUESDAY. THIS STORM IS FORECAST TO TRACK NORTHEASTWARD TUESDAY THROUGH THURSDAY AND STRENGTHEN. THERE REMAINS LOW CONFIDENCE REGARDING THE EXACT TRACK OF THE STORM. THIS WILL DETERMINE WHAT IMPACTS IT HAS ON OUR AREA, HOWEVER THE SYSTEM DOES LOOK SLOWER SO ANY IMPACTS WOULD BE WEDNESDAY AND WEDNESDAY NIGHT. THIS STORM HAS THE POTENTIAL TO BE A SIGNIFICANT ONE FOR OUR AREA. IT MAY BRING A VARIETY OF PRECIPITATION TYPES ALONG WITH GUSTY WINDS, HOWEVER THIS WILL DEPEND ON THE EXACT TRACK OF THE STORM. A GUSTY NORTHWEST WIND SHOULD THEN OCCUR IN THE WAKE OF THE STORM WEDNESDAY NIGHT AND THURSDAY. HIGH PRESSURE SHOULD BEGIN TO BUILD INTO THE AREA FRIDAY. && .MARINE... WINDS HAVE ATUALLY INCREASED A BIT OVER THE NRN WATERS DURING THE LAST COUPLE OF HOURS, SO WILL EXTEND THE SCA UNTIL 4 AM. OTHERWISE...LOW PRESSURE WELL TO OUR EAST AND HIGH PRESSURE OVER THE GREAT LAKES HAS KEPT A GOOD ALTHOUGH DECREASING PRESSURE GRADIENT ACROSS OUR AREA. THIS, COUPLED WITH A VERY COLD AIRMASS MOVING THROUGH, RESULTED IN ADVISORY LEVEL WIND GUSTS AND SEAS RANGING FROM 2 TO 5 FEET INTO THIS EVENING. THESE CONDITIONS ARE EXPECTED TO PERSIST FOR AWHILE LONGER NORTH, HOWEVER THE LARGE SURFACE HIGH WILL BE BUILDING INTO THE AREA TONIGHT AND MONDAY. THIS WILL RESULT IN THE PRESSURE GRADIENT RELAXING SUBSTANTIALLY. ALSO, THE COLD AIR ADVECTION WILL CEASE AND THEN ACTUALLY REVERSE LATE TONIGHT AND MONDAY. THE FORECAST SOUNDINGS ARE SIMILAR IN SHOWING THE MIXING DROPPING OFF THROUGH THE EVENING AND THE EARLY PART OF THE OVERNIGHT /HOLDING ON THE LONGEST ACROSS THE FAR NORTHERN WATERS/. AS THE SURFACE HIGH MOVES ACROSS DURING MONDAY, RATHER LIGHT WINDS ARE EXPECTED TO OCCUR AND THIS WILL ALLOW THE SEAS TO FLATTEN OUT FOR THE MOST PART. THE AIRMASS IS FORECAST TO BE MODIFYING ALOFT AND WITH THE HIGH MOVING TO THE EAST DURING MONDAY, THE SURFACE FLOW WILL GRADUALLY TURN AND BECOME SOUTHEASTERLY AND SOUTHERLY. A WEAK WARM FRONT MAY LIFT THROUGH MONDAY NIGHT INTO TUESDAY, BUT LITTLE IN THE WAY OF WEATHER IS EXPECTED WITH THIS /JUST MORE OF A SOUTHERLY FLOW/. WE THEN TURN OUR ATTENTION TO ENERGY SLIDING ACROSS THE GULF COAST STATES MONDAY AND TUESDAY. THIS IS FORECAST TO DEVELOP INTO A STRENGTHENING STORM SYSTEM AS IT TRACKS NORTHEASTWARD AND OFF THE MID ATLANTIC COAST WEDNESDAY. THE ARRIVAL OF THIS STORM HAS SLOWED THEREFORE ANY IMPACTS LOOK TO ARRIVE WEDNESDAY AND PERSIST INTO THURSDAY. THERE REMAINS UNCERTAINTY REGARDING THE EXACT TRACK AND STRENGTH OF THIS STORM, WHICH WILL ULTIMATELY DETERMINE WHAT AFFECTS IT HAS ON OUR AREA. HOWEVER, THIS STORM HAS THE POTENTIAL TO BE A SIGNIFICANT ONE TO OUR AREA INCLUDING STRONG WINDS /GALES/ AND HIGH SEAS. WE WILL CONTINUE TO HIGHLIGHT THIS STORM IN THE HAZARDOUS WEATHER OUTLOOK. BEHIND THE STORM, GUSTY NORTHWESTERLY WINDS SHOULD OCCUR THEN HIGH PRESSURE EDGES CLOSER TO THE AREA FRIDAY. ALSO, THERE COULD BE AREAS OF MINOR TIDAL FLOODING MAINLY DURING THE WEDNESDAY NIGHT HIGH TIDE WITH THE COASTAL STORM. HOWEVER, THIS WILL DEPEND ON THE TIMING, STRENGTH AND TRACK OF THE SURFACE LOW. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...WIND CHILL ADVISORY UNTIL 8 AM EST MONDAY FOR PAZ054-055. NJ...NONE. DE...NONE. MD...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 4 AM EST MONDAY FOR ANZ450-451. && SYNOPSIS...DRAG NEAR TERM...HAYES SHORT TERM...DRAG LONG TERM... AVIATION...GORSE MARINE...GORSE/NIERENBERG
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1132 PM EST SUN JAN 23 2011 DEZ002>004-MDZ015-019-020-NJZ013-014-020>027-250445- KENT-INLAND SUSSEX-DELAWARE BEACHES-QUEEN ANNES-TALBOT-CAROLINE- WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 1132 PM EST SUN JAN 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. VERY COLD TEMPERATURES WILL CONTINUE THROUGH MIDDAY MONDAY. POTENTIAL CONTINUES FOR A SIGNIFICANT WINTER STORM TO IMPACT THE REGION WEDNESDAY AND WEDNESDAY NIGHT. THERE IS A LARGE SPREAD OF SOLUTIONS AND FORECAST CONFIDENCE ON THE DETAILS IS STILL LESS THAN AVERAGE. HOWEVER...IT APPEARS THIS STORM WILL DELIVER A MIX OF RAIN AND SNOW ALONG WITH GUSTY NORTHEAST WINDS TO 40 MPH. THERE IS A SMALL CHANCE OF COASTAL FLOODING NEAR THE TIME OF WEDNESDAYS NIGHT HIGH TIDE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ054-055-250445- CARBON-MONROE- 1132 PM EST SUN JAN 23 2011 ...WIND CHILL ADVISORY IN EFFECT UNTIL 8 AM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND CHILL ADVISORY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND CHILL ADVISORY. THE POTENTIAL EXISTS FOR A SIGNIFICANT WINTER STORM TO IMPACT THE REGION WEDNESDAY AND WEDNESDAY NIGHT. THERE IS A LARGE SPREAD OF SOLUTIONS AND FORECAST CONFIDENCE ON THE DETAILS IS STILL LOW. HOWEVER...IT APPEARS THIS STORM WILL DELIVER MOSTLY SNOW TO THE POCONOS...POSSIBLY MIXED WITH SLEET OR FREEZING RAIN FOR A TIME WEDNESDAY. PLOWABLE AMOUNTS ARE EXPECTED AND THE WEDNESDAY EVENING COMMUTE MAY BE HAZARDOUS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-452>455-250445- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1132 PM EST SUN JAN 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. GALE CONDITIONS ARE POSSIBLE WEDNESDAY AND WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450-451-250445- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 1132 PM EST SUN JAN 23 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. GALE CONDITIONS ARE POSSIBLE WEDNESDAY AND WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-MDZ008-012-NJZ001-007>010-012-015>019-PAZ060>062-067>071- 250445- NEW CASTLE-CECIL-KENT MD-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE- PHILADELPHIA- 1132 PM EST SUN JAN 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. VERY COLD TEMPERATURES WILL CONTINUE THROUGH MIDDAY MONDAY. POTENTIAL CONTINUES FOR A SIGNIFICANT WINTER STORM TO IMPACT THE REGION WEDNESDAY AND WEDNESDAY NIGHT. THERE IS A LARGE SPREAD OF SOLUTIONS AND FORECAST CONFIDENCE ON THE DETAILS IS STILL LOW. HOWEVER...IT APPEARS THIS STORM WILL DELIVER A MIX OF SNOW... FREEZING RAIN AND RAIN TO THE AREA. BOTH THE MORNING AND EVENING COMMUTES MAY BE HAZARDOUS. PLOWABLE AMOUNTS OF SNOW ARE POSSIBLE...ESPECIALLY WEST AND NORTH OF PHILADELPHIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The national radar mosaic for the moment the first event began.
2 cold/wind chill. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in New Jersey in 2011Every state in 2011This day in weather historyWarnings in New Jersey, January 2011
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 280757, 280758.